# SDR QMLA2011020311018

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N385LN
- Make and model: Snias AS350B2
- Aircraft serial: 3402
- Aircraft time: 4,464 hours, 14,957 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,480 hours, 10,499 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED DETECTED A BURNING RUBBER ODOR IN THE CABIN WHEN THE HEATER WAS TURNED ON.  THE MECHANIC INSPECTED THE HEATER TUBES, VENTS, AND THE BLEED AIR SYS WITH NO DEFECTS NOTED.  REMOVED HEATER CONTROL COVERS AND FOUND THAT A PIECE OF THE BLOOD BARRIER HAD CRACKED OFF AND WAS ON THE HEATER VALVE.  SHOWED SIGNS OF SCORCHING.  NO OTHER SIGNS OR DAMAGE FOUND.  THE ACFT WAS THEN RETURNED TO SERVICE.
